# SDR AALA201708259011

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ECAM DISPLAYED HYDRAULIC RESVOIR LOW FOLLOWED BY HYDRAULIC SYSTEM LOW PRESSURE.   DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY.  PUMP RAN ONE TO TWO MINUTES BEFORE SHUTTING OFF. FOUND DAMAGED HYDRAULIC MID PRESSURE LINE IN LEFT  PYLON REPLACED IAW AMM.
